Trabeculated Urinary Bladder

Updated



Conversation Starter

gurupada Says:


I am 38 yrs old. I use Telsar 20 & Mactor F. Walls of My Urinary Bladder are trabeculated. Though My Prostate is normal in shape & ecopattern is also nomal. Urine R/E report tells me that my Albumin is F traced & Occult blood is traced too. What medicine do you suggest me? Or may I take glevo 500 & urinac 0.4 mg?



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

Synasma 400mg Side Effect on Urinary Bladder
Side effect of Synasma 400 on function of Urinary Bladder. ## According to my research, Synasma (doxofylline) rarely cau... 1 reply
bladder problems
Can anyone help......I have been diagnosed with underactive thyroid and have a real problem with my bladder.Keep needing... 3 replies
urinary tract infection
Very slow and burning when urinating,fever and sweats. ## Does not sound like fun at all. Have you been prescribed any a... 3 replies
Bladder leakage
I have a prescription for vesicare but it is too expensive. I would appreciate any coupons or cheaper options if availab... 2 replies
urinary infection
I feel very nervous and shaky after taking the med. ## Why do I get nervous and shaky when taking this med? ## Hello, Be... 2 replies
urinary difficulty?
hello everyone been using phenergan for 3 weeks, noticed now, quite market decreased urination flow and the feeling of r... 2 replies
BLADDER
Is oxybutynin safe to take with my other med? ## Well, unfortunately, I can't answer this, because you did not state... 2 replies
urinary trouble
Is it a known fact that opana makes it harder to urinate normally? ## any opiates make it hard to urinate or go to the b... 2 replies
Urinary tract infections
I've been experiencing very painful burning for weeks. I've been prescribed this medication twice now each for 7... 1 reply
Urinary Tract infection, Bactrim DS
After being released from the hospital I was given Bactrim DS for a really nasty UTI (800mg 2x day for 10 days) told too... 1 reply



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 16 August 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA